# SDR DALA2016111008611

- Difficulty date: October 5, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 67,375 hours, 49,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT UPPER AND LOWER CAP BS 1271 LONGERONS  28R - 28L.   CORROSION WAS REMOVED, A REPAIR WAS INSTALLED.
